STAY AWAY FROM ARTIFICIAL INGREDIENTS

’Tis the Season to enjoy food, and to probably eat and drink too much!

This is part of celebrating during a special time of the year.

However, more people than usual end-up with debilitating headaches and migraines.

 

The question therefore arises: Is it possible that certain types of foods, and possible ingredients in alcohol, even prescription drugs, could cause this? The answer is : ABSOLUTELY!

There is a link between headaches, specifically migraines, and consuming synthetic ingredients such as monosodium glutamate, Aspartame, Equal®, Nutrasweet®, Splenda or Sucralose; and artificial colors such as Red #40, Blue #2, Yellow #5 & 6!

Enough anecdotal reports exist about people developing pounding headaches or migraines for these reasons. So, please read the ingredient label before you start to party.

Also, red wines contain tannins and tyramine, which can trigger a similar effect.

If you do prefer natural options for headaches or migraines, then give us a try…at the Gesundheit! Nutrition Center on North 19th Avenue.

Print Friendly, PDF & Email

, , , ,

Comments are closed.